# SDR AALA20130409002

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 53,902 hours, 6,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPW ESCAPE PATH LIGHT AT SEAT 38G INOPERATIVE.  REPLACED LAMP FOR SEAT 38G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
